Lamictal withdrawal?

Discussion in 'The Watercooler' started by flutterbee, Oct 18, 2008.

  1. flutterbee

    flutterbee Guest

    I've been feeling really weird today. At first, everything just seemed kind of surreal - hard to explain. As the day has gone on, I feel more and more detached from my head, if that makes any sense. It's almost like dissociation, but not quite.

    Then I remembered that I forgot my lamictal (100mg) today and yesterday. I just took it.

    Could missing two doses cause these kind of withdrawal symptoms? I haven't missed my lexapro so it's not that.
  2. Hound dog

    Hound dog Nana's are Beautiful

    Well, it did me. Don't know about anyone else. But it wasn't anywhere near as bad as effexor withdrawl.
  3. smallworld

    smallworld Moderator

    Yes, it could definitely be from missing two Lamictal doses.
  4. flutterbee

    flutterbee Guest

    I took it just before I posted and I'm starting to feel better. I normally take it in the morning. Or rather, when I get up.

    And people worry about the pain medications. HA! I've had no issues with that issue at all.